Generalisation of roughness bounds in rough set operations

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Yang, Yingjie
dc.contributor.author John, Robert, 1955-
dc.date.accessioned 2009-02-25T15:44:11Z
dc.date.available 2009-02-25T15:44:11Z
dc.date.issued 2008
dc.identifier.citation Yang, Y.;John, R. (2008) Generalisation of Roughness Bounds in Rough Set Operations. International Journal of Approximate Reasoning, 48 (3), pp. 868-878 en
dc.identifier.issn 0888-613X
dc.identifier.uri http://hdl.handle.net/2086/903
dc.language.iso en en
dc.title Generalisation of roughness bounds in rough set operations en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.ijar.2008.02.002
dc.researchgroup Centre for Computational Intelligence
dc.researchgroup DIGITS en
dc.ref2014.selected 1367395509_0210680093788_11_4


Files in this item

This item appears in the following Collection(s)

Show simple item record